# SDR TSAA0532022

- Difficulty date: May 28, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NON-ETOPS FLT 68, HNL-ITO:  ON TAKEOFF ROLL, FELT LIKE BOTH RIGHT MAIN LANDING GEAR TIRES BLEW.  FOLLOWED BY AN EXTREME STRUCTURAL POUNDING COMING FROM THE RIGHT SIDE UNTIL SLOWED TO ABOUT 60KTS.  DECLARED AN EMERGENCY.  NO SMOKE OR FIRE.  MAINTENANCE REMOVED AND REPLACED NR 3 AND NR 4 BRAKES AND MAIN LANDING GEAR TIRES.  ALSO REMOVED AND REPLACED THE NR 1 & NR 2 BRAKES AND TIRES AS A PRECAUTION.  COLLATERAL DAMAGE TO RIGHT FLAP, MAIN LANDING GEAR DOOR AND WING-TO-BODY FAIRING.  AIRCRAFT NOT IN SERVICE AT THIS TIME.  NUMEROUS PART REPLACEMENT AND CHECKS WERE ACCOMPLISHED.  AIRCRAFT RETURNED TO SERVICE ON 6/7/05.
